# SDR 97ZZZX3088

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252ZA
- Make and model: Mooney M20K
- Aircraft serial: 251072
- Engine: Cont TSIO360MB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Cam
- Part number: 104001676
- Condition: Cracked
- Location: Mag
- Part time: 328 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEARD LOUD POP WHEN INSTALLING IMPULSE ASSEMBLY WHEN 15 POUNDS/FOOT OF TORQUE WAS REACHED.  REMOVED AND FOUND INNER HUB OF IMPULSE CRACKED IN THREE PLACES.
